Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 176, NWS Denver/Boulder, CO

August 17, 2015Clear Creek County, Jefferson County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 17, 2015, 2:32 PM MDT for Clear Creek County, Jefferson County, Colorado. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2015, 2:32 PM MDT (20:32 UTC)
Expired
Aug 17, 2015, 2:48 PM MDT
In force
16 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clear Creek County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 2:32 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WUUS55 KBOU 172032
SVRBOU
COC019-059-172100-
/O.NEW.KBOU.SV.W.0176.150817T2032Z-150817T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
232 PM MDT MON AUG 17 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN NORTHEASTERN COLORADO...
  SOUTHEASTERN CLEAR CREEK COUNTY IN CENTRAL COLORADO...

* UNTIL 300 PM MDT

* AT 231 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVERGREEN...
  OR 22 MILES WEST OF DENVER...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAKEWOOD...SOUTHWESTERN LITTLETON...SOUTHERN GOLDEN...EVERGREEN...
  MORRISON...KITTREDGE...IDLEDALE...BROOKVALE...ASPEN PARK...INDIAN
  HILLS...FLOYD HILL...CONIFER...BERGEN PARK...TINY TOWN AND RED
  ROCKS PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3952 10540 3956 10540 3957 10545 3975 10547
      3972 10507 3967 10507 3967 10508 3965 10507
      3963 10511 3962 10507 3962 10510 3961 10507
      3955 10507 3949 10509 3947 10513 3944 10512
TIME...MOT...LOC 2031Z 293DEG 33KT 3965 10538 

HAIL...1.00IN
WIND...60MPH

$$

COOPER
1 follow-up statement
533 
WWUS55 KBOU 172048
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT MON AUG 17 2015

COC019-059-172057-
/O.CAN.KBOU.SV.W.0176.000000T0000Z-150817T2100Z/
JEFFERSON CO-CLEAR CREEK CO-
248 PM MDT MON AUG 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON AND
SOUTHEASTERN CLEAR CREEK COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY 
WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR NORTHEASTERN
COLORADO.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DENVER.

LAT...LON 3952 10540 3956 10540 3957 10545 3975 10547
      3972 10507 3967 10507 3967 10508 3965 10507
      3963 10511 3962 10507 3962 10510 3961 10507
      3955 10507 3949 10509 3947 10513 3944 10512
TIME...MOT...LOC 2047Z 293DEG 33KT 3959 10520 

$$

COOPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 10:00 AM MDT, 4 hours 32 minutes earlier.

Area forecast discussion, Aug 17, 10:00 AM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1000 AM MDT MON AUG 17 2015

.UPDATE...
ISSUED AT 939 AM MDT MON AUG 17 2015

MAIN CONCERNS TODAY WILL BE SEVERE WEATHER THREAT FOR LATER THIS
AFTERNOON AND EVENING OVER THE PLAINS. CURRENTLY...STRATUS DECK
COVERS THE FAR NORTHEAST PLAINS BUT EXTENDS FURTHER WEST THROUGH
EASTERN LARIMER AND SOUTHWEST WELD COUNTIES. WITH SURFACE LOW OVER
PALMER DIVIDE THERE STILL IS A WEAK PUSH OF STRATUS INTO NORTH
DENVER AND PERHAPS OUT THROUGH DIA. APPEARS BEST THREAT FOR
SEVERE STORMS WILL INITIALLY BE DENVER SOUTHWARD THROUGH PALMER
DIVIDE WITH MORE AMPLE HEATING AVAILABLE AND PROJECTED SURFACE
BASED CAPES UPWARDS OF 2000J/KG GIVEN DEWPOINTS IN THE MID 50S TO
LOWER 60S. OVER THE FAR NE PLAINS...STATUS WILL BE SLOWER TO ERODE
AND MUCH COOLER TEMPERATURES AND LESS CHANCE FOR SEVERE THREAT
THERE. STORM THREAT WILL INCREASE OVER THE NE PLAINS TONIGHT WITH
INCREASING ASCENT FROM APPROACHING UPPER LEVEL TROF OVER NORTHERN
ROCKIES.

UPDATE ISSUED AT 751 AM MDT MON AUG 17 2015

BACKED OFF ON STRATUS DEVELOPMENT ALONG FRONT RANGE THIS MORNING
BUT THERE IS STILL A BIT OF A PUSH ACROSS CENTRAL WELD COUNTY
MOVING SOUTHWEST. CLOUDS STILL COULD INCREASE A BIT OVER NORTHERN
AND EASTERN SECTIONS OF DENVER WITH LIGHT EASTERLY WINDS.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 503 AM MDT MON AUG 17 2015

JET DROPPING SOUTH A BIT WITH LIFT PRODUCING CLOUDS AND A FEW
THUNDERSTORMS IN A BAND FROM CENTRAL COLORADO EAST TO LIMON.
COOLER SATURATED AIR MOVING IN FROM THE EAST...AND SHOULD SPREAD
LOW CLOUDS AND FOG UP TO THE FRONT RANGE BY MID MORNING AS THE
SURGE OF EAST WINDS DIMINISHES. EXPECT THIS WILL BE FAIRLY SHALLOW
AND BURN OFF THIS MORNING NEAR THE MOUNTAINS...BUT WILL LIKELY
LINGER THROUGH MIDDAY NEARER THE EASTERN BORDER.

UPPER TROUGH WILL BE APPROACHING INDUCING INCREASED EASTERLY WINDS
AGAIN THIS AFTERNOON. PATTERN AT BOTH LOW AND UPPER LEVELS MAY BE
A BIT FURTHER SOUTH THAN EARLIER ANTICIPATED...WITH JET RELATED
LIFT...AND THE FORCED LOW LEVEL CONVERGENCE BETWEEN NE AND SE
SURFACE WIND...MORE ACROSS CENTRAL COLORADO THAN IN THE NORTH.
THIS WILL LIKELY BE THE PREFERRED AREA FOR THUNDERSTORM INITIATION
TODAY...THOUGH THE EAST SLOPES OF THE FRONT RANGE FURTHER NORTH
WILL ALSO BE FAVORED WITH THE MOISTURE CONVERGENCE THERE. FURTHER
OUT ON THE NORTHEAST PLAINS TEMPERATURES WILL BE COOL MUCH OF THE
DAY. WITH THE MOISTURE PRESENT...OUTFLOW BOUNDARIES MAY BE ENOUGH
TO BREAK THE CAP IN THE AREA NEAR THE MOUNTAINS THIS AFTERNOON. IN
THE LATE AFTERNOON THERE IS A LITTLE WEAKENING OF THE CAP AS THE
COOLING ALOFT STARTS TO COME IN...AND THIS SHOULD ALLOW THE CAPE
TO BE RELEASED BY EVENING. MODELS AGAIN LOOK A LITTLE TOO HIGH
WITH BOTH TEMPERATURES AND MOISTURE...BUT WE SHOULD STILL HAVE
1500-2000 J/KG OF CAPE TO WORK WITH BY 00Z.

ONCE THE CAP IS WEAKENED ENOUGH...PRETTY FAVORABLE ENVIRONMENT FOR
SEVERE HAIL WITH 50 KT OF 0-6 KM SHEAR. WHAT STARTS OUT AS A
FAIRLY LINEAR SHEAR PROFILE WILL GET A BIT MORE CYCLONIC BY
EVENING. 0-3 KM HELICITIES WILL INCREASE FROM AROUND 100 M2/S2 TO
MORE LIKE 200 ALONG AND SOUTH OF THE CONVERGENCE AREA WHERE THERE
WILL BE E-SE SURFACE WINDS...PERHAPS AS MUCH AS 300 M2/S2 IN EAST
CENTRAL COLORADO THIS EVENING. SO WE WILL SEE A MORE FAVORABLE
TORNADO ENVIRONMENT WITH TIME. MOST LIKELY SCENARIO IS STORMS
MOVING OFF THE FRONT RANGE AND ESPECIALLY THE PIKES PEAK REGION
MID TO LATE AFTERNOON...MOVING EAST OR ENE WITH E TO SE INFLOW.
FOR AREAS FURTHER NORTH LESS CLEAR CUT...WIND STRUCTURE NOT AS
FAVORABLE FOR SUPERCELLS AND LESS CAPE AS WELL...BUT
STILL A SEVERE THREAT ESPECIALLY WELD/LARIMER COUNTIES WHERE IT
WILL BE WARMER.

TROUGH AND ASSOCIATED COLD FRONT MOVE THROUGH OVERNIGHT...SHOULD
SEE PRETTY GOOD CLEARING IN THE MIDDLE OF THE NIGHT ACROSS MOST OF
THE AREA. DROPPED LOW TEMPS A COUPLE DEGREES AS STRONGER COLD
ADVECTION INDICATED IN LATEST MODELS.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 503 AM MDT MON AUG 17 2015

UPPER LEVEL FLOW WILL CHANGE TO A MORE NW DIRECTION AS A TROUGH
DROPS OUT OF THE PACIFIC NW INTO COLORADO EARLY TUESDAY. FLOW
RETURNS TO A MORE ZONAL WESTERLY FLOW FOR THE END OF THE WEEK.

TUESDAY MORNING WILL HAVE PRECIPITATION COMING TO AN END ON THE
PLAINS AS AN UPPER LEVEL TROUGH AND ASSOCIATED FRONT MAKES ITS WAY
ACROSS NORTHERN COLORADO. THERE IS SUBSIDENCE BEHIND THE EXITING
TROUGH THAT WILL DRY OUT THE REGION DURING THE REMAINDER OF THE
DAY. WINDS WILL INCREASE BEHIND THE TROUGH AND ASSOCIATED UPPER
LEVEL JET. TEMPERATURES WILL BE MUCH COOLER THAN THE PREVIOUS WEEK
WITH HIGHS STAYING IN THE LOWER 70S.

WEDNESDAY WILL SEE THE TROUGH DROP SOUTH INTO NORTHERN COLORADO
EARLY BRINGING A SLIGHT CHANCE OF PRECIPITATION MAINLY TO THE
FOOTHILLS DUE TO INCREASED UPSLOPE. LOW LEVEL MOISTURE WILL BE IN
ABUNDANCE ALONG WITH A JET MAX DIPPING SOUTH INTO CENTRAL
COLORADO. LITTLE TO NO CAPE WITH A PRETTY STABLE UPPER AIR PATTERN
SO WILL KEEP A SLIGHT CHANCE OF SOME RAINSHOWERS FOR THE FOOTHILLS
AND PALMER DIVIDE AREA WEDNESDAY. TEMPERATURES WILL CONTINUE TO BE
BELOW NORMAL WITH HIGHS IN THE LOWER TO MID 70S.

THURSDAY AND FRIDAY WILL HAVE A SUBSIDENT PATTERN OVER COLORADO
WITH UPPER LEVEL FLOW STARTING TO TURN MORE WESTERLY. THIS WILL
ALLOW FOR DRIER CONDITIONS. THERE IS SOME LIGHT MOISTURE AT 700 MB
OVER THE MOUNTAINS SO WILL MAINTAIN A SLIGHT CHANCE OF AFTERNOON
THUNDERSTORMS OVER THE HIGHER TERRAIN. TEMPERATURES WILL CONTINUE
TO REBOUND BACK TO NORMAL WITH HIGHS IN THE UPPER 80S TO LOWER 90S
FOR BOTH DAYS.

THE WEEKEND WILL START OFF WITH THE ONSET OF ANOTHER UPPER LEVEL
FEATURE MOVING SE INTO COLORADO. THE MODELS DIFFER ON THE
PLACEMENT OF THE TROUGH WITH THE GFS TAKING A MORE NORTHERLY ROUTE
THAN THE EC. THIS WOULD KEEP CO UNDER WESTERLY VS NORTHWESTERLY
FLOW ALOFT. WILL MAINTAIN A SLIGHT CHANCE OF CONVECTION FOR BOTH
DAYS MAINLY OVER THE HIGHER TERRAIN. TEMPERATURES ON SATURDAY WILL
REACH INTO THE UPPER 80S WITH LOWER 80S FOR SUNDAY BEHIND FRONTAL
PASSAGE.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 939 AM MDT MON AUG 17 2015

STRATUS STILL TRYING TO MAKE IT TO KDEN AS LAST 30 MINUTES DO SHOW
SOME PROGRESS AND LOOKS LIKE IT WILL MAKE IT INTO DEN BY 1630Z AND
ALSO INTO BJC IN THE NEXT HOUR. DON'T THINK IT IT WILL MAKE INTO
APA. INITIAL THUNDERSTORMS EXPECTED TO START OVER SOUTH
DENVER...AND THROUGH DOUGLAS AND ELBERT COUNTIES WITH OUTFLOW
DRIVEN STORMS OVER TERMINALS WITH BEST CHANCES FROM 22-02Z.
STRONGER COLD FRONT FROM UPPER LEVEL TROF TO MOVE ACROSS LOCAL
AIRPORTS EARLY TUE MORNING WITH INCREASE NORTH WINDS AND POTENTIAL
FOR STRATUS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...ENTREKIN
SHORT TERM...GIMMESTAD
LONG TERM...BOWEN
AVIATION...ENTREKIN
Hazardous weather outlook, Aug 17, 10:56 AM MDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1056 AM MDT MON AUG 17 2015

COZ030>051-181700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1056 AM MDT MON AUG 17 2015

...SEVERE STORMS POSSIBLE OVER NORTHEAST COLORADO AND THE PALMER
DIVIDE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL INITIALLY DEVELOP OVER THE
MOUNTAINS...FRONT RANGE FOOTHILLS AND PALMER DIVIDE EARLY THIS
AFTERNOON. ADDITIONAL STORMS WILL ALSO DEVELOP FURTHER EAST ON THE
PLAINS BY THIS EVENING AND CONTINUING OVERNIGHT.

SOME OF THE STORMS ARE EXPECTED TO BE SEVERE. THE MAIN THREAT
WILL BE LARGE HAIL UP TO GOLF BALL SIZE...BUT DAMAGING WINDS AND
HEAVY RAIN ARE ALSO POSSIBLE. THERE WILL ALSO BE A THREAT OF
TORNADOES...ESPECIALLY IN AREAS EAST AND SOUTHEAST OF DENVER IN
THE LATE AFTERNOON AND EVENING.

IN THE FAR NORTHEAST CORNER OF COLORADO...NORTH AND EAST OF
STERLING...LOW CLOUDS WILL LAST LONGER AND TEMPERATURES WILL
LIKELY BE TOO COOL FOR STRONG THUNDERSTORMS UNTIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COOLER TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY...WITH HIGH
TEMPERATURES IN DENVER ONLY MAKING IT INTO THE LOW 70S. THERE MAY
BE A FEW STORMS ON TUESDAY...BUT THEY SHOULD BE ON THE WEAK SIDE. THERE
WILL ALSO BE A CHANCE OF RAIN ACROSS THE PLAINS TUESDAY NIGHT INTO
WEDNESDAY MORNING MAINLY NORTH INTERSTATE 70. A WARMING TREND IS
EXPECTED TO BEGIN THURSDAY...AN CONTINUE THROUGH THE WEEKEND...WITH
TEMPERATURES ON THE PLAINS MAINLY IN THE 80S. THERE WILL BE A
SLIGHT CHANCE OF THUNDERSTORMS RETURNING TO THE AREA OVER THE
WEEKEND...OTHERWISE IT WILL BE DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM...ESPECIALLY FROM
DENVER SOUTH AND EAST THROUGH ARAPAHOE...ADAMS...DOUGLAS...ELBERT...
WASHINGTON AND LINCOLN COUNTIES.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:04 PM MDTAreal Flood AdvisoryBOUElbert116 min
Aug 16, 8:18 PM MDTAreal Flood AdvisoryBOULincoln3 hr
Aug 16, 8:23 PM MDTSpecial Weather StatementBOULincoln37 min
Aug 17, 3:07 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson38 min
Aug 17, 3:17 PM MDTTornado WarningBOUDouglas, Elbert28 min
Aug 17, 3:18 PM MDTTornado WarningBOUDouglas, Jefferson27 min
Aug 17, 3:34 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert26 min
Aug 17, 3:43 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld47 min
Aug 17, 3:43 PM MDTTornado Warning Tornado observedBOUDouglas32 min
Aug 17, 3:47 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln, Washington43 min
Aug 17, 3:51 PM MDTSevere Thunderstorm WarningBOUElbert39 min
Aug 17, 3:56 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert49 min
Aug 17, 4:05 PM MDTSevere Thunderstorm WarningBOUElbert40 min
Aug 17, 4:21 PM MDTSevere Thunderstorm WarningBOUWashington24 min
Aug 17, 4:28 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 1 more47 min
Aug 17, 4:33 PM MDTFlash Flood WarningBOUElbert, Lincoln3 hr
Aug 17, 4:38 PM MDTTornado WarningBOULincoln37 min
Aug 17, 5:07 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln, Morgan, Washington38 min
Aug 17, 5:42 PM MDTSevere Thunderstorm WarningBOULincoln48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.